2 doctors weighed in:

Could taking verapamil 120mg for 2 days in a row for migraine prevention and then stopping cause heart damage?

2 doctors weighed in
Dr. Michelle Sleater
Internal Medicine

In brief: Verapamil

Taking and then stopping verapamil will not cause heart damage.
However, you should have a discussion with your doctor before starting or stopping any medications.

In brief: Verapamil

Taking and then stopping verapamil will not cause heart damage.
However, you should have a discussion with your doctor before starting or stopping any medications.
Thank
Dr. Tamanna Nahar
Internal Medicine - Cardiology

In brief: Verapamil - all gone

Verapamils onset of action is 1–2 hours after oral dosage.
Given the half-life for chronic doses is 5–12 hours its should be out of your system and not a cause for worry.

In brief: Verapamil - all gone

Verapamils onset of action is 1–2 hours after oral dosage.
Given the half-life for chronic doses is 5–12 hours its should be out of your system and not a cause for worry.
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
14 years in practice
508K people helped
Continue
111,000 doctors available